# SDR FDEA202109022186

- Difficulty date: September 2, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 106,889 hours, 21,670 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron Splice
- Part number: AEA70531
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE STATION 5-63, LONGERON 48 RIGHT HAND   FOUND SPLICE WITH CORROSION. LOWER CENTER CARGO COMPARTMENT BILGE STATION 5-63, LONGERON 48 RIGHT HAND   CORRODED SPLICE REMOVED AND INSTALLED WITH NEW SPLICE AS PER SRM 51-33-01-OG.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
